Konvexe Körper approximierende Polytopklassen.

Jürgen Bokowski

Elemente der Mathematik (1977)

  • Volume: 32, page 88-90
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Bokowski, Jürgen. "Konvexe Körper approximierende Polytopklassen.." Elemente der Mathematik 32 (1977): 88-90. <http://eudml.org/doc/141197>.

author = {Bokowski, Jürgen},
journal = {Elemente der Mathematik},
language = {ger},
pages = {88-90},
title = {Konvexe Körper approximierende Polytopklassen.},
url = {http://eudml.org/doc/141197},
volume = {32},
year = {1977},

AU - Bokowski, Jürgen
TI - Konvexe Körper approximierende Polytopklassen.
JO - Elemente der Mathematik
PY - 1977
VL - 32
SP - 88
EP - 90
LA - ger
UR - http://eudml.org/doc/141197
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.